# SDR REXA2022092202121

- Difficulty date: September 20, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 33,771 hours, 23,462 cycles
- System (JASC): 5220 · Emergency Exits
- Part: None
- Part number: SH690362821
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT RAIL BETWEEN FS 571-661+13 HAS MULTIPLE SPOTS OF CORROSION.	REPLACED SEAT RAIL IAW CRJ900 AMM 53-00-49-400-801-A07 AND SRM 51-40-11-001-001-A01
